Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2015 | Conference Paper | IST-REx-ID: 1430 |
T. Paixao, D. Sudholt, J. Heredia, and B. Trubenova, “First steps towards a runtime comparison of natural and artificial evolution,” in Proceedings of the 2015 Annual Conference on Genetic and Evolutionary Computation, Madrid, Spain, 2015, pp. 1455–1462.View | DOI | Download Preprint (ext.)
2015 | Conference Paper | IST-REx-ID: 1481 |
U. Ahmed, K. Chatterjee, and S. Gulwani, “Automatic generation of alternative starting positions for simple traditional board games,” in Proceedings of the Twenty-Ninth AAAI Conference on Artificial Intelligence, Austin, TX, USA, 2015, vol. 2, pp. 745–752.View | Files available | Download None (ext.)
2015 | Journal Article | IST-REx-ID: 1501 |
K. Chatterjee, M. Chmelik, and P. Daca, “CEGAR for compositional analysis of qualitative properties in Markov decision processes,” Formal Methods in System Design, vol. 47, no. 2. Springer, pp. 230–264, 2015.View | Files available | DOI | Download Preprint (ext.)
2015 | Conference Paper | IST-REx-ID: 1502 |
N. Beneš, P. Daca, T. A. Henzinger, J. Kretinsky, and D. Nickovic, “Complete composition operators for IOCO-testing theory,” presented at the CBSE: Component-Based Software Engineering , Montreal, QC, Canada, 2015, pp. 101–110.View | Files available | DOI
2015 | Journal Article | IST-REx-ID: 1504 |
Z. Bao, L. Lin, G. Pan, and W. Zhou, “Spectral statistics of large dimensional spearman s rank correlation matrix and its application,” Annals of Statistics, vol. 43, no. 6. Institute of Mathematical Statistics, pp. 2588–2623, 2015.View | DOI | Download Published Version (ext.)
2015 | Journal Article | IST-REx-ID: 1505 |
Z. Bao, G. Pan, and W. Zhou, “Universality for the largest eigenvalue of sample covariance matrices with general population,” Annals of Statistics, vol. 43, no. 1. Institute of Mathematical Statistics, pp. 382–421, 2015.View | DOI | Download Preprint (ext.)
2015 | Conference Paper | IST-REx-ID: 1511 |
X. Goaoc, I. Mabillard, P. Paták, Z. Patakova, M. Tancer, and U. Wagner, “On generalized Heawood inequalities for manifolds: A Van Kampen–Flores-type nonembeddability result,” presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands, 2015, vol. 34, pp. 476–490.View | Files available | DOI